# SDR HEEA954611

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25246928
- Condition: Defective
- Location: Engine
- Part time: 7,083 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, N1, N2 AND ROTOR FLUCTUATIONS -- OVERTORQUE EXCEEDING 120%. REPLACED WITH SERVICEABLE GOVERNOR AND PERFORMED OVERTORQUE INSPECTION.
